# SDR UIEA2022053100561

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 102,413 hours
- System (JASC): 2711 · Aileron Tab Control System
- Part: Pca
- Condition: Erratic
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRPLANE WAS HAVING PROBLEMS MAINTAINING VNAV PTH ON THE ARRIVAL ROUTE. AFTER DISCONNECTING AUTOPILOT I FELT HEAVY RESISTANCE WITH AILERON FLIGHT CONTROLS. BOTH LEFT AND RIGHT AILERON INPUT AT AIRSPEEDS ABOVE 200 KTS. AILERON TRIM SHOWED ZERO WITH LEVEL CONTROL YOKE. VERY HEAVY RESISTANCE. PERFORMED AILERON RESPONSE TEST IAW AMM 27-11-00, NO FAULTS NOTED, OPS CHECK GOOD, NO HEAVY RESISTANCE FOUND. PERFORMED TEST 30  40 IAW 22-00-02 NO FAULTS NOTED, OPS CHECK GOOD, PERFORMED GVI OF LEFT & RIGHT AILERON CONTROL CABLES IAW AMM 20-20-02. NO DEFECTS NOTED. PERF AIL TENSION CHECK IAW AMM 27-11-00-835-429, ALL LOCATIONS WITHING LIMITS. INSPECTED AILERON FEEL, CENTERING AND TRIM MECHANISM PER FIM 27-11 FT 808, NO FINDINGS, SYS OK. PER AMM 27-11-00 PAR 3(M) INSP PCA'S, NO ABNORMAL TEMP WHEN COMPARED TO OTHER PCA. PERF FIM 27-09 FT 807, SYS NORMAL NO DEFECTS AT THIS TIME. )
